Preference implication-based approach to ranking fuzzy numbers

Dombi, József, Jónás, Tamás: Preference implication-based approach to ranking fuzzy numbers.
IRANIAN JOURNAL OF FUZZY SYSTEMS, 18 (4). pp. 51-68. ISSN 1735-0654 (2021)

[img] Text
2021_preference_implication_ranking_fuzzy_numbers_IJFS.pdf - Accepted Version
Restricted access: Registered users only

Download (480kB) | Request a copy
Item Type: Article
Journal or Publication Title: IRANIAN JOURNAL OF FUZZY SYSTEMS
Date: 2021
Volume: 18
Number: 4
Page Range: pp. 51-68
ISSN: 1735-0654
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 31912315
DOI id: https://doi.org/10.22111/IJFS.2021.6058
Date Deposited: 2021. May. 04. 11:18
Last Modified: 2021. Jul. 19. 14:50
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/21336

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year